Some children’s cold medicines recalled over dosage cup error

Some Robitussin products are being recalled because of a dosage cup error. (Source: FDA/CNN)

(CNN) - Two popular children’s cough medicines, Robitussin and Dimetapp, have been voluntarily recalled.

The recall includes three lots sold between February and the beginning of June:

  • Children’s Robitussin Honey Cough and Chest Congestion DM, 4 oz., lots 02177 and 02178

  • Children’s Dimetapp Cold and Cough, 8 oz., lot CL8292.

The company, Glaxosmithkline Consumer Healthcare, says the recall is due to potential overdose risks.

The wrong size dosing cups were put in the packages, which could cause parents to put too much medicine in the cup.

People with questions regarding the recall can call 1-800-762-4675, Monday through Friday, 8 a.m. to 6 p.m. ET.

Copyright 2020 CNN. All rights reserved. Gray Media Group, Inc., contributed to this report.